# SDR ZZDA2011722

- Difficulty date: September 6, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STA 927 TO 947, LONG L30, CORROSION.  ACCOMPLISHED L30 SPLICE REPAIR PER B717 SRM 51-41-02, 53-20-05 AND 51-10-04.
